Antibiotics, Lyme and Candida

Pride IN Justice

IMG_9842-3blacknwhite

Yeast overgrowth is a common concern for Lyme patients who undergo long-term antibiotic therapy and certain herbal antimicrobial treatments. Or in my case any type of treatment with antibiotics, even if for a short time only. Several antibiotics pose a great risk of destroying intestinal health, allowing yeast to flourish. One such yeast is Candida. Candida overgrowth has been an ongoing battle for me for about 2 years now. The past year being extremely bothersome. The delicate dance between treating my Lyme disease and then pausing to treat my Candida overgrowth has been quite a tango. Some signs that my body is battling a rise of yeast include digestive issues, bloating, fatigue, inflammation, brain fog, yeast infections and itchy skin. I know there are other symptoms that can be caused by Candida overgrowth as well. These are the symptoms I personally dealt/deal with.

Most of the time, I can treat…

View original post 396 more words

Categories: Moving Forward

I appreciate your comments, what you have to say is important. Thank you.

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.